# SDR USAA2014062600016

- Difficulty date: June 11, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,962 hours, 9,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FRAME 84, Z-490MM, Y250.  REPLACED SEAT TRACK AT FRAME 84, Z-490MM, Y250 SRM 53-23-10, 51-43-03 & 51-43-04.
